RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 285–304 (Mi timm1051)  

This article is cited in 3 scientific papers (total in 3 papers)

Ultrafilters of measurable spaces and their application in extension constructions

A. G. Chentsovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University named after the First President of Russia B. N. Yeltsin

Abstract: We consider representations of Stone compact sets and of their analogs in connection with the use of ultrafilters as generalized elements in abstract attainability problems with constraints of asymptotic nature.

Keywords: compact set, topological space, ultrafilter.

Full text: PDF file (287 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.6
Received: 10.07.2013

Citation: A. G. Chentsov, “Ultrafilters of measurable spaces and their application in extension constructions”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 285–304

Citation in format AMSBIB
\Bibitem{Che14}
\by A.~G.~Chentsov
\paper Ultrafilters of measurable spaces and their application in extension constructions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 285--304
\mathnet{http://mi.mathnet.ru/timm1051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364213}
\elib{http://elibrary.ru/item.asp?id=21258504}


Linking options:
  • http://mi.mathnet.ru/eng/timm1051
  • http://mi.mathnet.ru/eng/timm/v20/i1/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “K voprosu o soblyudenii ogranichenii v klasse obobschennykh elementov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 90–109  mathnet
    2. A. G. Chentsov, A. P. Baklanov, “On an asymptotic analysis problem related to the construction of an attainability domain”, Proc. Steklov Inst. Math., 291 (2015), 279–298  mathnet  crossref  crossref  isi  elib
    3. A. G. Chentsov, A. P. Baklanov, I. I. Savenkov, “Zadacha o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Izv. IMI UdGU, 2016, no. 1(47), 54–118  mathnet  mathscinet  zmath  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:180
    Full text:28
    References:33
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019